# SDR DHL9974218C

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 4 TRAILING EDGE FLAP INBD BEARING BRACKET TO BULL NOSE CRACKED.  REMOVED AND REPLACED NR 4 LE FLAP PER MM 27-81-4.  N/R 2366.
